# SDR SWIA200820076

- Difficulty date: September 21, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 13,855 hours, 12,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT INOP (FLT 6409).  RELAMPED EMERGENCY LIGHT.
